IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Optical Communication Systems (OCS) [schedule] [select]
Chair Joji Maeda (Tokyo Univ. of Science)
Secretary Takuya Ohara (NTT), Masanori Takahashi (Furukawa Electric)

Technical Committee on OptoElectronics (OPE) [schedule] [select]
Chair Hiroshi Takahashi (Sophia Univ.)
Vice Chair Goji Nakagawa (Fujitsu Labs.)
Secretary Yuya Shoji (Tokyo Inst. of Tech.), Kazunori Seno (NTT)
Assistant Kenta Miura (Gunma Univ.), Yuki Wakayama (Hitachi)

Technical Committee on Lasers and Quantum Electronics (LQE) [schedule] [select]
Chair Hiroshi Aruga (Mitsubishi Electric)
Vice Chair Hiroshi Yasaka (Tohoku Univ.)
Secretary Yasumasa Kawakita (Furukawa Electric Industries), Masaya Nagai (Osaka Univ.)
Assistant Fumito Nakajima (NTT)

Conference Date Thu, Oct 17, 2019 09:30 - 17:35
Fri, Oct 18, 2019 09:30 - 16:20
Topics  
Conference Place  
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on OCS, LQE, OPE.

Thu, Oct 17 AM  LQE1
09:30 - 10:50
  09:30-09:35 Opening Address ( 5 min. )
(1) 09:35-10:00 Efficient Optical Alignment Technique for Multi-Lane TOSAs with Integrated Multiplexing with Free Space Optics Tadashi Murao, Keita Mochizuki, Kazutaka Ikeda, Mizuki Shirao, Kiyotomo Hasegawa, Hiroshi Aruga (Mitsubishi Electric)
(2) 10:00-10:25 Study of suitable optical confinement for GaInAsP membrane DR lasers Naoki Takahashi, Weicheng Fang, Koichi Saito, Tomohiro Amemiya, Nobuhiko Nishiyama (Titech)
(3) 10:25-10:50 Significant Propagation Loss Reduction on Silicon High-Mesa Waveguides Using Thermal Oxidation Technique Yu Han, Wenying Li, Haisong Jiang, Kiichi Hamamoto (Kyushu Univ.)
  10:50-11:00 Break ( 10 min. )
Thu, Oct 17 AM  OPE1
11:00 - 11:50
(4) 11:00-11:25 Proposal of two tangent air hole structure for higher sensitivity gas sensor Zan Hui Chen, Wenying Li, Yu Han, Haisong Jiang, Kiichi Hamamoto (Kyushu Univ.)
(5) 11:25-11:50 Molecule-sensor in which few narrow optical-frequency-comb-line components from all-optical semiconductor gate precisely crosses this molecule's few inherent absorption lines Kyosuke Nagasaka, Kodai Ishida, Kengo Okano, Yushi Suzuki, Naoki Takahashi, Makoto Takeshita, Ueno Yoshiyasu (UEC)
  11:50-13:10 Lunch Break ( 80 min. )
Thu, Oct 17 PM  Invited Lecture OPE
13:10 - 14:00
(6) 13:10-14:00 [Fellow Memorial Lecture]
Integrated optical modulators on silicon platform
-- Their progress and prospect --
Kensuke Ogawa (Tokyo Tech)
  14:00-14:10 Break ( 10 min. )
Thu, Oct 17 PM  OPE2
14:10 - 15:25
(7) 14:10-14:35 Fabrication for circular core single-mode tapered waveguide by the Mosquito method and its application to spot-size-converter Yui Kobayashi, Yoji Sakaguchi, Takaaki Ishigure (Keio Univ.)
(8) 14:35-15:00 Fabrication for 3-dimensionally aligned single-mode core polymer optical waveguide using the Mosquito method Hitomi Matsui, Sho Yakabe, Takaaki Ishigure (Keio Univ.)
(9) 15:00-15:25 Characteristic analysis of SiN waveguides with different structures and fabrication methods for 1.3 μm multi-wavelength lasers Yuta Yokomura, Takuya Mitarai, Tomohiro Amemiya, Nobuhiko Nishiyama (Tokyotech)
  15:25-15:35 Break ( 10 min. )
Thu, Oct 17 PM  OCS1
15:35 - 16:35
(10) 15:35-16:10 [Invited Talk (Young Researcher)]
Analog radio-over-fiber transmission technology for mobile fronthaul networks
Shota Ishimura (KDDI Research, Inc.)
(11) 16:10-16:35 Four-tone Separate Detection Method for Millimeter-wave Phase Measurement using Electro-optic Sampling Takashi Mori, Yukiyasu Kimura (Anritsu)
  16:35-16:45 Break ( 10 min. )
Thu, Oct 17 PM  OCS2
16:45 - 17:35
(12) 16:45-17:10 Performance evaluation of all-optical PAM4 to 16QAM modulation format converter using nonlinear optical loop mirror Yuta Matsumoto, Ken Mishina, Daisuke Hisano, Akihiro Maruta (Osaka Univ.)
(13) 17:10-17:35 Optical comparator for two-successive QPSK signal based on silicon photonics technology Yohei Aikawa (NIT (KOSEN), Okinawa College)
Fri, Oct 18 AM  OCS3
09:30 - 10:45
(14) 09:30-09:55 Homodyne Detection for Optical OFDM Signal Akira Mizutori, Yuuki Suetsugu, Takeo Katayama (Oita Univ.)
(15) 09:55-10:20 Degradation of Achievable Information Rate due to Phase Noise in Optical Coherent Systems Song Zhiyuan, Koji Igarashi (Osaka Univ.)
(16) 10:20-10:45 Intelligent Monitoring of Optical Fiber Transmission Using Sparse Coding Takayuki Nakachi, Yitu Wang, Tetsuro Inui, Takafumi Tanaka, Takahiro Yamaguchi, Katsuhiro Shimano (NTT)
  10:45-10:55 Break ( 10 min. )
Fri, Oct 18 AM  LQE2
10:55 - 11:20
(17) 10:55-11:20 Fabrication and demonstration of regrowth-free InP quantum-well polarization controller Maiko Ito, Kosuke Okawa, Takahiro Suganuma, Takuo Tanemura, Yoshiaki Nakano (The Univ, of Tokyo)
  11:20-13:05 Lunch Break ( 105 min. )
Fri, Oct 18 PM  OPE3
13:05 - 13:55
(18) 13:05-13:30 Study on wavelength cross connect for SDM photonic nodes based on WSS array modules Kazunori Seno, Akira Isoda, Takayuki Mizuno, Keita Yamaguchi, Kenya Suzuki, Toshikazu Hashimoto, Yutaka Miyamoto (NTT)
(19) 13:30-13:55 A Novel Compact Wavelength Selective Switch with 1-f SPOC and Dispersive Metasurface Grating Shiori Konisho, Mitsumasa Nakajima, Masashi Miyata, Satomi Katayose, Kazunori Seno, Toshikazu Hashimoto (NTT)
  13:55-14:05 Break ( 10 min. )
Fri, Oct 18 PM  OCS4
14:05 - 14:55
(20) 14:05-14:30 Proposal of the 1xN optical mode switch based on spatial single dimensional mode Satoshi Ogawa, Haisong Jiang, Kiichi Hamamoto (Kyushu Univ.)
(21) 14:30-14:55 Improvement of Diffraction Efficiency of Mode Demultiplexer Using Volume Hologram at 1550 nm Taijun Shiba, Atsushi Okamoto, Hotaka Hayashi, Kazuhisa Ogawa, Akihisa Tomita (Hokkaido Univ.), Taketoshi Takahata (OPTOQUEST), Yuta Goto, Satoshi Shinada, Naoya Wada (NICT)
  14:55-15:05 Break ( 10 min. )
Fri, Oct 18 PM  OPE4
15:05 - 16:20
(22) 15:05-15:30 Fabrication and characterization of broadband TE0-TE1 mode divider Takeshi Fujisawa (Hokkaido Univ.), Taiji Sakamoto, Takashi Matsui, Kazuhide Nakajima (NTT), Kunimasa Saitoh (Hokkaido Univ.)
(23) 15:30-15:55 Study on optical vortex splitter on Si substrate using optical topology Sho Okada, Tomohiro Amemiya, Koichi Saito, Hibiki Kagami, Makoto Tanaka, Nobuhiko Nishiyama (Tokyo Tech), Xiao Hu (NIMS)
(24) 15:55-16:20 Propagation Mode Retention at Fiber Bending Region Using Strongly Coupled Multi-Core Fiber Mahmoud Nasef, Kantaro Fujimoto, Haisong Jiang, Kiichi Hamamoto (Kyushu Univ.)
  16:20-16:25 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
OCS Technical Committee on Optical Communication Systems (OCS)   [Latest Schedule]
Contact Address Masanori Takahashi (Furukawa Electric)
TEL: 0436-42-1725 FAX: 0436-42-9340
E-: fecoelectc

Takuya Ohara (NTT)
TEL: 046-859-3003 FAX: 046-859-3727
E-: ogrhco 
Announcement URL of OCS is:http://www.ieice.org/~ocs/jpn-new/index.php
OPE Technical Committee on OptoElectronics (OPE)   [Latest Schedule]
Contact Address Yuya Shoji (Tokyo Institute of Technology)
TEL. +81-3-5734 FAX. +81-3-5734-2578
E-: seee

Kazunori Seno (NTT)
TEL.+81-46-240-2250 FAX.+81-46-240-2107
E-: urhco 
LQE Technical Committee on Lasers and Quantum Electronics (LQE)   [Latest Schedule]
Contact Address Yasumasa Kawakita (Furukawa Electric)
TEL +81-45-311-1219
E-: electc
Masaya Nagai (Osaka Univ.)
TEL +81-6-6850-6507
E-: mimpes-u 
Announcement Homepage of LQE is http://www.ieice.org/~lqe/jpn/welcome.html


Last modified: 2019-10-16 09:11:50


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OCS Schedule Page]   /   [Return to OPE Schedule Page]   /   [Return to LQE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan